# SDR TCH2002F00006

- Difficulty date: March 7, 2002
- Submitted: March 20, 2002
- Operation: Air carrier
- Aircraft: N949SW
- Make and model: Beech 100BEECH
- Aircraft serial: BE34
- Engine: Garrtt TPE3316252B
- System (JASC): 7250 · Turbine Section
- Part: Stator
- Part number: 8964509
- Part serial: 501345
- Condition: Cracked
- Location: Engine
- Part time: 6,885 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATOR CRACK BEYOND LIMITS.  THIS IS A 5400 HOUR TBO ENGINE.  A PREMATUE FAILURE.
